Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 30, Number 9

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 30, Number 9-10 (1924)
Bull. Amer. Math. Soc. 30 (1924)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 30, Number 9-10 (1924)
Bull. Amer. Math. Soc. 30 (1924)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The May meeting in New York
R. G. D. Richardson.
Bull. Amer. Math. Soc. 30 (1924), 481-488
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On simple groups of low order
F. N. Cole.
Bull. Amer. Math. Soc. 30 (1924), 489-492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560951
Complete class number expansions for certain elliptic theta constants of the third degree
E. T. Bell.
Bull. Amer. Math. Soc. 30 (1924), 493-496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560952
Note on a special congruence
Malcolm Foster.
Bull. Amer. Math. Soc. 30 (1924), 496-503
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560953
Concerning relatively uniform convergence
R. L. Moore.
Bull. Amer. Math. Soc. 30 (1924), 504-505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560954
The theory of closure of Tchebycheff polynomials for an infinite interval
J. A. Shohat (J. Chokhate).
Bull. Amer. Math. Soc. 30 (1924), 505-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560955
Nuclear and hyper-nuclear points in the theory of abstract sets
E. W. Chittenden.
Bull. Amer. Math. Soc. 30 (1924), 511-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560956
Five axioms for point and translation in affine geometry
A. A. Bennett.
Bull. Amer. Math. Soc. 30 (1924), 520-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560957
Some problems of closure connected with the Geiser transformation
Arnold Emch.
Bull. Amer. Math. Soc. 30 (1924), 527-535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560958
A symmetric coefficient of correlation for several variables
Dunham Jackson.
Bull. Amer. Math. Soc. 30 (1924), 536-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560959
Methods for finding factors of large integers
H. S. Vandiver.
Bull. Amer. Math. Soc. 30 (1924), 542-553
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560960
Notes
Bull. Amer. Math. Soc. 30 (1924), 566-571
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 30 (1924), 572-577
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Thirty-third annual list of papers
Bull. Amer. Math. Soc. 30 (1924), 578-587
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Index of volume XXX
Bull. Amer. Math. Soc. 30 (1924), 588-599
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Traité d'Analyse, by Émile Picard.
Reviewer: C. N. Moore
Bull. Amer. Math. Soc. 30 (1924), 554-556
Review information
Full-text PDF Free Access
The Rhind Mathematical Papyrus, by T. Eric Peet.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 30 (1924), 557-559
Review information
Full-text PDF Free Access
A Manual of Field Astronomy, by Andrew H. Holt.
Reviewer: C. H. Currier
Bull. Amer. Math. Soc. 30 (1924), 560
Review information
Full-text PDF Free Access
The Elements of Theoretical and Descriptive Astronomy, by Charles J. White.
Reviewer: C. H. Currier
Bull. Amer. Math. Soc. 30 (1924), 560-561
Review information
Full-text PDF Free Access
Mathematische Bevölkerungstheorie, auf Grund von G. H. Knibbs' “The Mathematical Theory of Population”, by E. Czuber.
Reviewer: E. B. Wilson
Bull. Amer. Math. Soc. 30 (1924), 561
Review information
Full-text PDF Free Access
Cours d'Astronomie, by H. Andoyer.
Reviewer: Kurt Laves
Bull. Amer. Math. Soc. 30 (1924), 562-563
Review information
Full-text PDF Free Access
Leçons de Mécanique Rationnelle, by François Bouny.
Reviewer: Peter Field
Bull. Amer. Math. Soc. 30 (1924), 564-565
Review information
Full-text PDF Free Access
Projective Geometry with Applications to Engineering, by Peter Field.
Reviewer: Arnold Emch
Bull. Amer. Math. Soc. 30 (1924), 565
Review information
Full-text PDF Free Access
American Mathematical Society